# SDR DALA2025012100489

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,059 hours, 28,499 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656
- Condition: Inoperative
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3758 -DIV- DIVERSION TO GEG FOR A LEFT ENGINE OIL FILTER BYPASS MESSAGE. CORRECTIVE ACTION: INSPECTED MCD AND SUPPLY POP OUT INDICATOR, ALL NORMAL. MEL 79-00-02 APPLIED. SEA MAINTENANCE INSPECTED FILTER, NO FINDINGS. REPLACED OIL CLOGGING TRANSMITTER.
